# SDR AALA20061328

- Difficulty date: December 12, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 434
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI  - LEFT SKIN PANEL HAS CORROSION ON SURFACE OF PANEL AT LOWER AFT CORNER UNDER LAP SEAM AT STATION 434 LEFT STRINGER 37.  AREA OF DISCREPANCY IS 1.75 INCHES BY 3.75 INCHES WITH A DEPTH OF APPROXIMATELY 50 PERCENT OF PANEL THICKNESS.  TRIMMED DISCREPANT AREA OF SKIN PANEL TO REMOVE DAMAGE.  INSTALLED EXTERNAL DOUBLER REPAIR AT LOCATION OF TRIM OUT PER MRB 767 2913 AND 2914.
